Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Irregular periods. On implanon. Brownish discharge. What is wrong?

I had the implanon inserted last year in November and my periods weren't so bad, but in the past two months my periods are starting to be a big problem.I have been have on and off period for almost a month or two followed with a lot of brown thick discharge, and in the past two days I've noticed my period blood is thin, watery and bright red. What's wrong with me?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Implanon is a hormonal preparation for birth control. It has side effects
The cycles may get irregular,less, profuse.
After one year 1 out of 3 women stop menstruatng .
All these effects are normal with Implanon.
Ususlly after removal of the Implanon, the periods come to normal within few months.So, please dont worry.
Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor